ISSN: 1818-1074

Issue 44,

Issue 44


Comparing Estimators of Scale and Reliability Function of Frechet two Parameters Distribution

THE IRAQI MAGAZINE FOR ADMINISTRATIVE SCIENCES, Volume 11, Issue 44, Pages 165-178

This paper deals with comparing different estimator of scale parameter (θ) and reliability function [R(t)] of the two parameters Frechet distribution considering the shape parameter (λ) is known, using different methods, these methods are least square, L – moment, proposed Bayes estimator and maximum likelihood method. The comparison has been done through simulation using different sample size (n=30,60,90,120,150), and different set of initial values (λ=2,3,4,θ=0.5,1,1.5,c=1,2), each experiment replicated (R=500), the comparison has been done using mean square error, all results explained in tables.